Table of Contents Author Guidelines Submit a Manuscript
Journal of Engineering
Volume 2014, Article ID 839128, 9 pages
http://dx.doi.org/10.1155/2014/839128
Research Article

Adaptive Vibration Control of Piezoactuated Euler-Bernoulli Beams Using Infinite-Dimensional Lyapunov Method and High-Order Sliding-Mode Differentiation

1Department of Mechanical and Aerospace Engineering, King Mongkut’s University of Technology North Bangkok, 1518 Pracharat Sai 1, Bangkok 10800, Thailand
2Institute of General Mechanics, RWTH Aachen University, Templergraben 64, 52056 Aachen, Germany

Received 31 July 2014; Revised 26 November 2014; Accepted 8 December 2014; Published 22 December 2014

Academic Editor: Jyoti Sinha

Copyright © 2014 Teerawat Sangpet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Teerawat Sangpet, Suwat Kuntanapreeda, and Rüdiger Schmidt, “Adaptive Vibration Control of Piezoactuated Euler-Bernoulli Beams Using Infinite-Dimensional Lyapunov Method and High-Order Sliding-Mode Differentiation,” Journal of Engineering, vol. 2014, Article ID 839128, 9 pages, 2014. https://doi.org/10.1155/2014/839128.